Vol 3, No 2 (2011)

Journal of Mathematics Research, Vol. 3, No. 2, May 2011

Table of Contents

Articles

Abdallah Mahasneh, Safwan Al-shara', A. M. Al-Qararah
PDF
p3
Yi Liu, Yang Xu, Ya Qin, Chengxi Liu
PDF
p17
Samruam Baupradist, Suphawat Asawasamrit
PDF
p23
Madad Khan, Faisal Faisal
PDF
p27
Omer Onalan
PDF
p41
I. O. Isaac, Z. Lipcsey, U. J. Ibok
PDF
p52
Yinfang Shen
PDF
p66
S. Rao Gunakala, B. Bhatt, D.M.G. Comissiong, D.V. Krishna
PDF
p74
N. Rerkruthairat, Kritsana Neammanee
PDF
p98
F. Soleymani, V. Hosseinabadi
PDF
p107
O.O. DAWODU, A. A. Adewara, O. M. Olayiwola
PDF
p113
M. EL-Ghoul, H. Ahmed
PDF
p119
Justin Steven Prentice
PDF
p126
Bokka Surender Reddy
PDF
p137
Marzieh Khakestari, Mohamed Suleiman
PDF
p145
kritsana Neammanee, Annop Kaewkhao
PDF
p151
E. N. Wiah, I. K. Dontwi, I. A. Adetunde
PDF
p157
Xisong Dong, Gang Xiong
PDF
p168
H. Sahleh
PDF
p177
M. El-Ghoul, H. El-Zohny, M. M. Khalil
PDF
p182
Da-Xue Chen, Guang-Hui Liu
PDF
p193
Effanga Okon Effanga, Christian Elendu Onwukwe
PDF
p200
S K Vaidya, C M Barasara
PDF
p206
Bindu Vaish, Garima Garg
PDF
p212
Mohammed Musad Saleh, Mear Yaseen Ali Khan
PDF
p224
Yucai Dong, Guoliang He, Lianghai Yi, Gehua Fan, Renmou Cai
PDF
p230
S.O. Eze, G.N Amahia, O.M. Olayiwola, A.A. Adewara
PDF
p235


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.